Morphine Abuse Withdrawal

Morphine Abuse Withdrawal

The abuse of prescription drugs in America is continually increasing in the US and it is believed that this is due to them being too available over the counter.

Morphine is one drug that is abused by many people and this is largely attributed to the fact that it is highly addictive. Morphine has a very high degree of physical and psychological dependence which is becomes more and more prevalent when it is used for a longer period of time.

Moreover, the tolerance that this drug also possesses is high especially for abusers who take larger doses. In medical circles, Morphine is legally used to manage mild to severe pain caused by various medical conditions.

Morphine abuse often starts innocently, when the patient ignores the doctor’s prescription or increases it in order to receive the same euphoric feeling that a lower dose used to provide. This habit slowly grows until it finally spirals out of control and becomes full blown abuse.

Morphine Abuse Withdrawal

There are numerous signs of a Morphine abuse habit which include anxiety, dilated pupils, dizziness, constipation and irritability.

When the use of Morphine is discontinued for any reasons, symptoms of withdrawal will kick in because the body has become so dependent on the drug that it requires it to be able to function normally.

In general, Morphine addiction and dependency withdrawal symptoms will manifest between 6 and 12 hours of the last dosage being administered, In other words when the next dosage was due to be taken.

The major morphine withdrawal symptoms usually take between 36 and 96 hours to appear and will disappear between 8 and 12 days after they began.

Most patients who withdraw from this drug due to dependency usually experience symptoms similar to those that present when withdrawing from other narcotics. This will happen despite the necessary detox steps and treatment. It can take weeks or even months for a patient to return to their normal self after withdrawing from Morphine.

There are numerous signs of a Morphine abuse habit which include aching and painful joints, flu or cold like symptoms, goose flesh, headaches, loss of appetite, mood swings, nasal discharge, nausea, restlessness, runny nose, difficulty in sleeping, excessive sweating, yawning and a very strong craving for the drug. As the withdrawal process continues, the symptoms often worsen before finally disappearing.

It is advisable to withdraw from this drug with the help of a doctor and the appropriate detoxification and addiction treatment programs (800-303-2482) in order to ensure success.

Leave a Reply